# SDR DLM88980800

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Condition: Sheared
- Location: Nr 1 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C OVERRAN RUNWAY.  FOUND NR 1 MAIN ANTI-SKID TRANSDUCER PIN SHEARED.  REPLACED TRANSDUCER.
